[A squamous cell lung cancer patient who developed immune hemolytic anemia after gemcitabine and docetaxel administration].
Аннотация
A 76-year-old man with squamous cell lung cancer underwent right lower lobectomy in November, 2005. He was diagnosed with pT2N0M0, stage I B, and tegafur/uracil (UFT) was administered. On July, 2007, right hilar lymphadenopathy was detected and considered to be a recurrence. UFT was discontinued, and gemcitabine (GEM) and docetaxel (DOC) combination chemotherapy was initiated on August 21. He began to complain of fatigue, palpitation and dizziness since the fifth day of the administration, and anemia (hemoglobin: Hb 8.7 g/dL) was detected on the fifteenth day. On the twenty-second day of the administration, he was admitted to our hospital because of aggravation of anemia (Hb 6.5 g/dL). His anemia was diagnosed as immune hemolytic anemia based on the laboratory findings including a positive Coombs' test. He showed improvement with prednisolone therapy. The anemia was considered to be drug-induced. This case was extremely rare, and there are no reports on immune hemolytic anemia related to GEM and/or DOC.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.